Lax tensors and separable coordinates in (2+1) dimensions


Baleanu D., Baskal S.

CZECHOSLOVAK JOURNAL OF PHYSICS, vol.50, no.11, pp.1189-1194, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 11
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1022840419665
  • Title of Journal : CZECHOSLOVAK JOURNAL OF PHYSICS
  • Page Numbers: pp.1189-1194

Abstract

We study the Lax tensors of the separable coordinates in (2+1) dimensions. The Lax tensors of the dual manifolds are investigated.